MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 2.4GHZ

PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 2.4GHZ
Model Number MX40 - 2.4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/30/2026
Type of Reportable Event Death
Event or Problem Description
It was reported the customer requested assistance obtaining the device settings for a paced telemetry patient who passed away.The customer would like an explanation for an ecg trace that they believe was incompatible with a patient with a pacemaker.Good faith efforts are being performed.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1: (b)(6).
 
Additional Manufacturer Narrative
Analysis was performed by remote service personnel which included log file review.The results of the analysis were that the chronological analysis of the monitoring system's event results show sustained and continuous alarm activity in the minutes before the patient's death, which occurred on (b)(6) 2026 at around 04:05 a.M.The yellow alarms were repeatedly issued from 3:23 a.M., with a total of 9 alarms, reflecting exceedances of physiological thresholds.Of these, 6 alarms were acknowledged, exclusively at the level of the ixovcardio module, attesting to the system's consideration of the alerts.Concerning the red alarms, corresponding in particular to episodes of ventricular tachycardia, 6 critical alarms were issued between 03:32 and 03:34.Each of these alarms was acknowledged within a few seconds, carried out at the monitoring center, which confirms the proper functioning of the alarm circuit and its correct transmission to the control panel.An adjustment of the sound volume was also made, the volume having been set to 4, indicating an adaptation of the sound diffusion parameters.Yellow alarms of ineffective stimulus were recorded later, notably at around 03:39 and 03:49, confirming that telemetry was working correctly in a stimulated patient.From 03:50, a succession of critical red alarms was observed, including ventricular tachycardia, followed by a red asystole alarm about a minute later.The latter was acquitted at around 3:52 a.M.At the power plant.Subsequently, yellow and red bradycardia alarms were issued between 03:55 and 04:00, all acquitted, with a total of 8 acquittals recorded at the central office on this sequence.Finally, a final burst of red alarms of asystole and ventricular tachycardia was observed before the appearance of technical alarms of contact fault, which occurred at around 4:08 a.M., which temporally corresponds to an intervention with the patient.In conclusion, the evidence analyzed shows that the monitoring system, telemetry and control panel functioned as expected, with effective transmission, transmission and acknowledgment of alarms, both yellow and red, throughout the period leading up to the death.Based on the results of the analysis, the product was confirmed to be operating per specifications.It was indicated neither the device nor device behavior contributed to the reported death.Based on this information and the initial description, it does not appear the device caused or contributed to the patient's death and the customer only wanted assistance reviewing the logs.

Brand Name
INTELLIVUE MX40 2.4GHZ
Common Device Name
INTELLIVUE MX40 2.4GHZ
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key24268582
Report Number1218950-2026-100038
Device Sequence Number10723488
Product Code MHX
UDI-Device Identifier00884838082243
UDI-Public(01)00884838082243
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX40 - 2.4
Device Catalogue Number865351
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown